# SDR ASAA0210080

- Difficulty date: April 8, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546422299A
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED A-CHECK, FOUND NR 2 LEADING EDGE SLAT DELAMINATING AT WING BODY LINE 329.75.  REPAIRED PER EA.  (M)
